IGB

Connexion

(Article of periodic en Anglais - 1989)

Document title

Optimal strategies for the immigration lottery

Authors(s) and Affiliation(s)

NAHMIAS S. ;

Abstract

Recherche du nombre optimal de candidatures auquel doivent se soumettre d'éventuels immigrants pour rendre maximales leurs chances de gagner. Aux Etats-Unis

Source

Article of periodic

published at : Socio-economic planning sciences / ISSN 0038-0121

Editor : Pergamon Press, New York, NY - ETATS-UNIS (1967)

Millesime : 1989, vol. 23, no6 [pp. 355-360]

Bibliographic references : 1 réf.

Language

Anglais

Localisation

Ecole nationale de santé publique - Rennes

INIST-CNRS, Cote INIST : 15195

Refdoc record number (ud4) : 11868792 : Permanent link - XML version
Powered by Pxxo